# SDR 99ZZZX1043

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777BK
- Make and model: Cessna 210L
- Aircraft serial: 21060560
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 318
- Condition: Damaged
- Location: Engine
- Part time: 135 hours
- Component: Deltaprod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALTERNATOR CASE HALF BOLTS LOOSE CAUSING AIRCRAFT TO LOSE ELECTRICAL POWER.  SUBMITTER SUSPECTED IMPROPER ASSY AT FACTORY.
